... tired all the time. Is this normal?
I am taking 50,000 iu of vitamin D I felt good for the first 2 days and then right back to sore and?
- 8 Apr 2016 by DawnOke
- 3 May 2016
- vitamin d
I've been feeling like this the past 3 months that I have been taking the vitamin d2 once a week bones hurt feel super sleepy tired all day I just seen today the side effects that it may give u so I will stop taking it and go see a Dr very very soon... I hope u are feeling better take care...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin D Deficiency - what is best way to treat vitamin defficiencey- 3,000 to 5,000 has not helped
Updated 17 Sep 2009 • 1 answer
Updated 15 hours ago • 70 answers
Updated 10 May 2013 • 2 answers
Vitamin D Deficiency - how long before Vitamin d starts taking effect I have been on d2 50,000 units
Updated 12 May 2016 • 3 answers
Posted 2 Apr 2017 • 0 answers